# SDR GTIA000135

- Difficulty date: March 23, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DTW - EMERGENCY TRACK LIGHTS 2 INOPERATIVE FLOOR TRACK LIGHTS OUT AT ROW 25 AND 26.  TRANSFERRED TO DMI NR 86885-1 DUE DATE 4/2/200.  CAT C, MAINTENANCE CONTROL NOTIFIED, PLACARD INSTALLED.  (M)
